| Imprint: | 1007 |
| Shape: | C48345 |
| Color: | C48327 |
| Ingredients: | Diphenhydramine; Ibuprofen |
| Size: | 16.00 |
| Score: | 1 |
| Rxtty: | SCD |
| Author: | Strides Arcolab Limited |
| Inactive Ingredients: | D&C RED NO. 33 / FD&C BLUE NO. 1 / GELATIN / MEDIUM-CHAIN TRIGLYCERIDES / POTASSIUM HYDROXIDE / WATER / SORBITAN / SORBITOL / SHELLAC / TITANIUM DIOXIDE / BUTYL ALCOHOL / LECITHIN, SOYBEAN / POLYETHYLENE GLYCOL 600> |
Active ingredients (in each capsule)                                                              Purposes                                                   Â
Diphenhydramine hydrochloride 25 mg…………………………………...Nighttime sleep-aid
Solubilized ibuprofen equal to ibuprofen 200 mg (NSAID)*……………...Pain reliever
(present as the free acid and potassium salt)
*nonsteroidal anti-inflammatory drug
Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:
If an allergic reaction occurs, stop use and seek medical help right away.
This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you
•   you experience any of the following signs of stomach bleeding:                                                                                             Â
           • feel faint
           • vomit blood Â
           • have bloody or black stools
           • have stomach pain that does not get better
•  you have symptoms of heart problems or stroke:
           • chest pain
           • trouble breathing
           • weakness in one part or side of body
           • slurred speech
           • leg swelling
•   pain gets worse or lasts more than 10 days
•   Sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness.
•   redness or swelling is present in the painful area
•   any new symptoms appear
ask a health professional before use. It is especially important not to use ibuprofen at 20 weeks or later in pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
• each capsule contains: potassium 20 mgÂ
• read all warnings and directions before use. Keep carton.
• store at 20-25°C (68-77°F)
• avoid excessive heat above 40°C (104°F)
• protect from light
Anidrisorb, D&C red no. 33, FD&C blue no. 1, gelatin, Hydrolyzed gelatin, medium chain triglyceride. Opacode white ink, Polyethylene glycol 600, potassium hydroxide, purified water.
Ingredients of Opacode white ink: shellac glaze in ethanol, titanium dioxide, n-butyl alcohol, lecithin (soya), simethicone and purified water.
| IBUPROFEN AND DIPHENHYDRAMINE HCLÂ
ibuprofen and diphenhydramine hcl capsule, liquid filled |
||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||
|
||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||
|
||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||
|
||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||
|
||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||
|
||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||
|
||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||||
| Labeler -Â Strides Pharma Science Limited (650738743) |
| Registrant -Â Strides Pharma Science Limited (650738743) |
| Establishment | |||
| Name | Address | ID/FEI | Business Operations |
|---|---|---|---|
| Strides Pharma Science Limited | 918513263 | ANALYSIS(64380-732) , MANUFACTURE(64380-732) | |